| Model Number |
0998-00-0800-45 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during a routine check, before use, the cardiosave intra-aortic balloon pump (iabp) ecg signal was found to be intermittent.There was no patient involvement and no harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that upon inspection, it was found that the ecg cable connector had poor contact and needs to be replaced.The faulty ecg cable was retained by the hospital¿s equipment department.
Additional Manufacturer Narrative
E1: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.